# SDR SWAA2024062789162

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FWD BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R IN THE AFT CARGO BAY REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02, 51-10-02 ITEM 9 & DWG 147A7221 SHEET 24 REV.
